# SDR DALA2023110709199

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,737 hours, 33,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 R AFT ENT DOOR EICAS MESSAGE NO PRESSURIZATION ISSUES. CORRECTIVE ACTION: ADJUSTED DOOR SENSOR PER B757 AMM 52-71. OPS NML. (5046720)
